# SDR REXA201100155

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 15,420 hours, 13,011 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO MSP FOR NOSE GEAR DISAGREE.  DID NOT DECLARE EMERGENCY.  NO RECENT HISTORY OF GEAR DISAGREE.  MSP MTX WILL BEGIN TROUBLESHOOTING.
